Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
espada

ACCUTANE AND BLOODY STOOLS

Please somebody help me with some re-assurance. I am scared out of my mind right now. This is the first time in my life, i have ever had a bloody stool or w/e you call it. And it was a significant amount. I dont want to stop taking this medicine but i dont want to die either. Im honest to God terrified.

Share this post


Link to post
Share on other sites

Call your doctor. It might simply be hemorrhoids or maybe not. If the blood is bright red it's more likely from the rectal vault (hemorrhoids) and more benign. If it's darker blood, it's from higher up and not so benign possibly.

Share this post


Link to post
Share on other sites
Call your doctor. It might simply be hemorrhoids or maybe not. If the blood is bright red it's more likely from the rectal vault (hemorrhoids) and more benign. If it's darker blood, it's from higher up and not so benign possibly.

If your butt is itchy or hurts then its most likely a hemmorrhoid, and that's where the blood is. If you're not so sure, call or go to the doctor.

Share this post


Link to post
Share on other sites

Internal hemorrhoids do not always itch and don't always hurt. They just bleed.

Whatever the case, the poster needs to contact his/her doctor.

OP, make sure you're also drinking enough fluids. Constipation can worsen hemorrhoids.

Blood in stools is not something to mess around with; it is mostly likely just hemorrhoids but you cannot be too safe. So call your doctor.

Share this post


Link to post
Share on other sites

hi, i'm having the exact same problem as you so i was just wondering how your thing went. how long were you on the medication before you had blood in your stool? did you have to go off it? was there a way to stay on it and relieve the symptoms? please let me know i'd really appreciate it =)

Share this post


Link to post
Share on other sites

no no no, it's rectal bleeding... I experienced it about five months after finishing my accutane treatment... get off the goddamn drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×